# SDR DALA2024120211333

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 74,224 hours, 27,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door
- Condition: Corroded
- Location: Aft Fuse Ser Doo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0681341) WHILE IN MSP DURING A HYDRAULIC LEAK INVESTIGATION, THE 311AL AFT FUSELAGE SERVICE DOOR WAS FOUND WITH CORROSION ON THE DOOR AND DOOR SURROUND STRUCTURE. REPAIRED CORROSION DAMAGE PER ERA 622268-14 .
